Zum Sequentialverhalten von Robbins und Monro.

L. Schmetterer

Monatshefte für Mathematik (1954)

  • Volume: 58, page 33-37
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schmetterer, L.. "Zum Sequentialverhalten von Robbins und Monro.." Monatshefte für Mathematik 58 (1954): 33-37. <http://eudml.org/doc/176934>.

author = {Schmetterer, L.},
journal = {Monatshefte für Mathematik},
keywords = {Statistik.},
language = {eng},
pages = {33-37},
title = {Zum Sequentialverhalten von Robbins und Monro.},
url = {http://eudml.org/doc/176934},
volume = {58},
year = {1954},

AU - Schmetterer, L.
TI - Zum Sequentialverhalten von Robbins und Monro.
JO - Monatshefte für Mathematik
PY - 1954
VL - 58
SP - 33
EP - 37
LA - eng
KW - Statistik.
UR - http://eudml.org/doc/176934
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.